Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 151, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 22, 2015, 9:01 PM EDT for Nassau County, Florida; Camden County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2015, 9:01 PM EDT (01:01 UTC)
- Expired
- Jun 22, 2015, 9:30 PM EDT
- In force
- 29 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Nassau County, FL, Camden County, GA
The radar
The Jacksonville radar (KJAX), 24 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 1.0 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3314 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 1270 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
669
WUUS52 KJAX 230101
SVRJAX
FLC089-GAC039-230130-
/O.NEW.KJAX.SV.W.0151.150623T0101Z-150623T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
901 PM EDT MON JUN 22 2015
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN NASSAU COUNTY IN NORTHEASTERN FLORIDA...
SOUTHEASTERN CAMDEN COUNTY IN SOUTHEASTERN GEORGIA...
* UNTIL 930 PM EDT
* AT 901 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS
STORM WAS LOCATED NEAR YULEE...OR 9 MILES NORTH OF JACKSONVILLE
INTERNATIONAL ARPT...AND MOVING NORTH AT 25 MPH. PENNY SIZE HAIL
MAY ALSO ACCOMPANY THE DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
ST. MARYS...KINGSLAND...KINGS BAY BASE AND YULEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3080 8151 3079 8150 3073 8152 3071 8156
3071 8154 3056 8158 3057 8159 3056 8161
3058 8161 3059 8163 3057 8166 3059 8180
3084 8175 3080 8150
TIME...MOT...LOC 0101Z 191DEG 20KT 3062 8167
$$
NELSON2 follow-up statements
949
WWUS52 KJAX 230124
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
924 PM EDT MON JUN 22 2015
FLC089-GAC039-230130-
/O.CON.KJAX.SV.W.0151.000000T0000Z-150623T0130Z/
NASSAU FL-CAMDEN GA-
924 PM EDT MON JUN 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR NORTHEASTERN NASSAU AND SOUTHEASTERN CAMDEN COUNTIES...
AT 924 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ST. MARYS...MOVING NORTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
ST. MARYS...KINGSLAND...KINGS BAY BASE AND YULEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3080 8151 3079 8150 3073 8152 3071 8156
3071 8154 3056 8158 3057 8159 3056 8161
3058 8161 3059 8163 3057 8166 3058 8172
3082 8163 3080 8150
TIME...MOT...LOC 0124Z 210DEG 18KT 3068 8158
$$
NELSON774
WWUS52 KJAX 230129
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
929 PM EDT MON JUN 22 2015
FLC089-GAC039-230139-
/O.EXP.KJAX.SV.W.0151.000000T0000Z-150623T0130Z/
NASSAU FL-CAMDEN GA-
929 PM EDT MON JUN 22 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NASSAU AND
SOUTHEASTERN CAMDEN COUNTIES WILL EXPIRE AT 930 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3080 8151 3079 8150 3073 8152 3071 8156
3071 8154 3056 8158 3057 8159 3056 8161
3058 8161 3059 8163 3057 8166 3058 8172
3082 8163 3080 8150
TIME...MOT...LOC 0125Z 191DEG 20KT 3068 8158
$$
NELSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 7:53 PM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jun 22, 7:53 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 753 PM EDT MON JUN 22 2015 ...STRONG TO SEVERE EVENING TSTORMS... .UPDATE...NUMEROUS CLUSTERS OF VERY SLOW MOVING STRONG TO SEVERE STORMS ERUPTED THIS AFTERNOON AND CONTINUE TO DO SO INTO THE EARLY EVENING AS A LARGE LINE OF TSTORMS EDGES SLOWLY SOUTHWARD OVER OUR NORTHERN GA ZONES...WHILE REMNANT OUTFLOWS INTERACT WITH THE RIVER/SEA BREEZES NEAR THE ST JOHNS RIVER CORRIDOR. THE HRRR CONTINUED TO INITIALIZE WELL COMPARED TO OTHER GUIDANCE IN THE SHORT RANGE SUITE AND LEANED TOWARD ITS RESONABLE DEPICTION OF EXPANSION OF TSTORM ACTIVITY ALONG THE ST JOHNS RIVER CORRIDOR THROUGH 9 PM...WITH SE GA ACTIVITY FOCUSING FARTHER INLAND THROUGH THE REMAINDER OF THE EVENING WITH VERY GRADUAL DISSIPATION THROUGH MIDNIGHT AS DIURNAL HEATING IS LOST. UPDATED THE FORECAST TO INCLUDE LOCALLY HEAVY RAINFALL...GUSTY WINDS AND FREQUENT LIGHTNING WHERE STRONG/SEVERE TSTORMS ARE MOST PROBABLE. LINGERING OVERNIGHT CONVECTION POSSIBLE UNDER WEAK MEAN LAYER TROUGHING ACROSS THE DEEP SOUTH WITH THE BEST RAIN CHANCES WESTWARD ACROSS SE GA IN THE VICINITY OF THE LINGERING SURFACE FRONTAL ZONE AND ALONG THE GULF COAST REGION UNDER LOW LEVEL SW FLOW. MUGGY OVER NIGHT CONDITIONS WITH LOWS IN THE LOW TO MID 70S INLAND TO UPPER 70S COAST. SHALLOW PATCHY GROUND FOG POSSIBLE. && .AVIATION...MVFR CONDITIONS IN EVENING TSTORMS THEN PREVAILING VFR AFTER MIDNIGHT. PREVAILING VFR TUE THEN ANOTHER ROUND OF AFTN TSTORMS TUE AFTERNOON WITH HIGHEST PROBABILITIES AT THIS TIME NEAR GNV AND INCLUDED VCTS AROUND 18Z. && .MARINE...SSW WINDS 10-15 KTS WITH COMBINED SEAS 2-3 FT...UP TO 4 FT NEAR THE GULF STREAM. GUSTY WINDS FROM TSTORM ACTIVITY INLAND POSSIBLE EARLY THIS EVENING. RIP CURRENTS: LOW RISK TUE. && .PRELIMINARY POINT TEMPS/POPS... AMG 74 96 74 97 / 70 40 20 40 SSI 78 91 78 90 / 20 30 30 30 JAX 75 96 76 95 / 60 30 30 30 SGJ 76 92 75 89 / 20 20 20 30 GNV 73 96 74 95 / 60 40 40 40 OCF 74 95 75 95 / 50 40 40 40 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ENYEDI/NELSON/PETERSON/WALKER
Hazardous weather outlook, Jun 22, 5:18 AM EDT, 15 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 518 AM EDT MON JUN 22 2015 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-230930- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 518 AM EDT MON JUN 22 2015 ...ISOLATED STRONG TO SEVERE STORMS POSSIBLE LATE THIS AFTERNOON INTO THIS EVENING... ...WIDESPREAD HEAT INDICES AROUND 105 DEGREES AGAIN TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... HOT TEMPERATURES INTO THE 95 TO 100 DEGREE RANGE THIS AFTERNOON WILL PRODUCE WIDESPREAD HEAT INDICES AROUND 105 DEGREES AREA-WIDE. USE EXTRA CAUTION WHEN OUTDOORS IN THE HEAT. THUNDERSTORMS WILL BECOME SCATTERED TO POSSIBLY NUMEROUS LATE THIS AFTERNOON THROUGH THIS EVENING WITH THE HIGHEST CONCENTRATION OF STORMS EXPECTED TO OCCUR GENERALLY BETWEEN HIGHWAY 301 AND THE I-95 CORRIDOR. A FEW SEVERE STORMS WILL BE POSSIBLE WITH GUSTY WINDS AROUND 60 MPH ALONG WITH SMALL HAIL AND FREQUENT LIGHTNING. SLOWER MOVING STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... HEAT INDEX VALUES NEAR 105 DEGREES EACH AFTERNOON. SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED FOR THEIR LOCATIONS. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JDS
In the hours before
Special weather statement, Jun 22, 8:32 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
832 PM EDT MON JUN 22 2015
GAZ132-230115-
COFFEE GA-
832 PM EDT MON JUN 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COFFEE COUNTY UNTIL 915
PM EDT...
AT 831 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
AMBROSE...MOVING SOUTHEAST AT 25 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
DOUGLAS...BROXTON...AMBROSE AND PRIDGEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3147 8314 3147 8312 3151 8308 3156 8306
3161 8306 3163 8303 3163 8301 3166 8301
3166 8300 3178 8300 3179 8299 3179 8293
3142 8278 3142 8314 3144 8314 3146 8315
TIME...MOT...LOC 0031Z 307DEG 21KT 3158 8299
ENYEDILocal storm report, Jun 22, 8:36 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
836 PM EDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG 4 NW NORMANDY 30.35N 81.81W
06/22/2015 DUVAL FL 911 CALL CENTER
POWER LINES WERE BLOWN DOWN ON THE WESTSIDE.
&&
AENYEDILocal storm report, Jun 22, 8:37 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
837 PM EDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM HAIL 2 NW NORMANDY 30.33N 81.78W
06/22/2015 E0.75 INCH DUVAL FL TRAINED SPOTTER
0816 PM HAIL 2 NW NORMANDY 30.33N 81.78W
06/22/2015 E0.88 INCH DUVAL FL TRAINED SPOTTER
&&
AWALKERSpecial weather statement, Jun 22, 8:42 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
842 PM EDT MON JUN 22 2015
FLZ037-040-230130-
MARION FL-PUTNAM FL-
842 PM EDT MON JUN 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PUTNAM AND EAST
CENTRAL MARION COUNTIES UNTIL 930 PM EDT...
AT 842 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAKE GEORGE...OR NEAR SALT SPRINGS...MOVING NORTH AT 10 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
SALT SPRINGS...JUNIPER SPRINGS AND GEORGETOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2940 8181 2942 8155 2936 8155 2932 8168
2930 8167 2929 8165 2928 8164 2914 8164
2911 8177
TIME...MOT...LOC 0042Z 165DEG 9KT 2927 8167
NELSONLocal storm report, Jun 22, 8:54 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
854 PM EDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM TSTM WND GST JACKSONVILLE INTL ARPT 30.48N 81.71W
06/22/2015 M65 MPH DUVAL FL ASOS
&&
AENYEDILocal storm report, Jun 22, 8:57 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
857 PM EDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM HAIL JACKSONVILLE INTL ARPT 30.48N 81.71W
06/22/2015 M0.25 INCH DUVAL FL NWS EMPLOYEE
&&
AENYEDIThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:01 PM EDT | Special Weather Statement | JAX | Duval | 44 min |
| Jun 22, 8:09 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 36 min |
| Jun 22, 8:34 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 26 min |
| Jun 22, 8:42 PM EDT | Special Weather Statement | JAX | Marion | 48 min |
| Jun 22, 8:50 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 25 min |
| Jun 22, 8:52 PM EDT | Special Marine Warning | JAX | 53 min | |
| Jun 22, 9:13 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 32 min |
| Jun 22, 9:20 PM EDT | Special Weather Statement | JAX | Putnam | 25 min |
| Jun 22, 9:36 PM EDT | Special Marine Warning | JAX | 114 min | |
| Jun 22, 9:49 PM EDT | Special Weather Statement | JAX | Saint Johns | 41 min |
| Jun 22, 9:51 PM EDT | Special Marine Warning | JAX | 114 min | |
| Jun 22, 9:54 PM EDT | Special Weather Statement | JAX | Putnam | 51 min |
| Jun 22, 10:15 PM EDT | Special Weather Statement | JAX | Putnam | 30 min |
| Jun 22, 10:25 PM EDT | Severe Thunderstorm Warning | JAX | Saint Johns | 35 min |
| Jun 22, 10:38 PM EDT | Special Weather Statement | JAX | Bradford | 52 min |
| Jun 22, 10:49 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Putnam | 56 min |
| Jun 22, 10:53 PM EDT | Special Weather Statement | JAX | Duval | 52 min |
| Jun 22, 10:55 PM EDT | Special Weather Statement | JAX | Alachua | 35 min |
| Jun 22, 11:10 PM EDT | Special Weather Statement | JAX | Duval | 35 min |
| Jun 22, 11:12 PM EDT | Special Weather Statement | JAX | Saint Johns | 48 min |
| Jun 22, 11:14 PM EDT | Special Marine Warning | JAX | 91 min | |
| Jun 22, 11:18 PM EDT | Areal Flood Advisory | JAX | Saint Johns | 87 min |
| Jun 22, 11:32 PM EDT | Severe Thunderstorm Warning | JAX | Clay | 43 min |
| Jun 22, 11:45 PM EDT | Special Weather Statement | JAX | Duval | 45 min |
| Jun 22, 11:46 PM EDT | Areal Flood Advisory | JAX | Clay, Duval, Saint Johns | 89 min |
| Jun 22, 11:53 PM EDT | Special Weather Statement | JAX | Marion | 37 min |
| Jun 22, 11:59 PM EDT | Areal Flood Advisory | JAX | Duval | 91 min |
| Jun 23, 1:23 PM EDT | Special Weather Statement | JAX | Suwannee | 52 min |
| Jun 23, 1:43 PM EDT | Special Weather Statement | JAX | Duval | 47 min |
| Jun 23, 1:56 PM EDT | Special Weather Statement | JAX | Gilchrist | 49 min |
| Jun 23, 2:12 PM EDT | Special Weather Statement | JAX | Baker, Columbia | 48 min |
| Jun 23, 2:22 PM EDT | Special Weather Statement | JAX | Alachua | 23 min |
| Jun 23, 2:46 PM EDT | Special Weather Statement | JAX | Alachua | 44 min |
| Jun 23, 3:03 PM EDT | Areal Flood Advisory | JAX | Alachua | 117 min |
| Jun 23, 3:13 PM EDT | Special Weather Statement | JAX | Bradford | 17 min |
| Jun 23, 3:15 PM EDT | Special Weather Statement | JAX | Putnam | 45 min |
| Jun 23, 3:16 PM EDT | Areal Flood Advisory | JAX | Marion | 119 min |
| Jun 23, 3:22 PM EDT | Severe Thunderstorm Warning | JAX | Marion, Putnam | 23 min |
| Jun 23, 3:24 PM EDT | Special Weather Statement | JAX | Union | 36 min |
| Jun 23, 3:27 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 33 min |
| Jun 23, 3:48 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 42 min |
| Jun 23, 3:56 PM EDT | Special Weather Statement | JAX | Clay | 49 min |
| Jun 23, 4:04 PM EDT | Special Weather Statement | JAX | Putnam | 41 min |
| Jun 23, 4:06 PM EDT | Severe Thunderstorm Warning | JAX | Clay | 39 min |
| Jun 23, 4:17 PM EDT | Areal Flood Advisory | JAX | Marion | 88 min |
| Jun 23, 4:38 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Putnam, Saint Johns | 52 min |
| Jun 23, 4:50 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Saint Johns | 25 min |
| Jun 23, 5:33 PM EDT | Special Weather Statement | JAX | Duval | 42 min |
| Jun 23, 5:37 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 23 min |
| Jun 23, 5:49 PM EDT | Special Weather Statement | JAX | Nassau | 41 min |
| Jun 23, 5:50 PM EDT | Special Weather Statement | JAX | Flagler | 40 min |
| Jun 23, 6:00 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 60 min |
| Jun 23, 6:17 PM EDT | Areal Flood Advisory | JAX | Duval | 118 min |
| Jun 23, 6:50 PM EDT | Areal Flood Warning | JAX | Duval | 3 hr |
| Jun 23, 6:54 PM EDT | Special Weather Statement | JAX | Duval, Nassau | 66 min |
| Jun 22, 8:09 PM EDT | Areal Flood Advisory | JAX | Bacon, Coffee | 96 min |
| Jun 22, 8:32 PM EDT | Special Weather Statement | JAX | Coffee | 43 min |
| Jun 22, 9:26 PM EDT | Special Weather Statement | JAX | Glynn | 34 min |
| Jun 23, 8:46 AM EDT | Special Weather Statement | JAX | Appling, Atkinson, Bacon, Coffee, Jeff Davis | 29 min |
| Jun 23, 9:47 AM EDT | Special Weather Statement | JAX | Coffee | 28 min |
| Jun 23, 4:49 PM EDT | Special Weather Statement | JAX | Coffee | 26 min |
| Jun 23, 6:24 PM EDT | Special Weather Statement | JAX | Clinch | 51 min |
| Jun 23, 7:04 PM EDT | Special Weather Statement | JAX | Clinch | 41 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.